# SDR ASAA2015031110928

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,329 hours, 8,474 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. NO LIGHT OFF. GOT FAULT LIGHT 3 TIMES.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-60-801, APU BITE LOG MAINTENANCE MESSAGE 49-41012, ACCOMPLISHED FIM TASK 49-40-803 INTERMITTENT FAULT.  CLEARED FAULT-BITE CK OK.  APU START OK, GROUND VERIFICATION, CK OK IAW FIM 49-60-801,49-40-803.  NOTE HIGH WIND BLOWING DIRECTLY IN TAILPIPE & GROUND POWER DISCONNECTED DURING APU START.  VISUAL INSP OF TAIL, NO FAULTS NOTED.
